Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Took pepto bismol now my bowel movements is black liquid

Premium Questions

Dr. Tayyab Malik MD

two Pepto-Bismol tablets which seemed to help. On that Wednesday, the diarrhea was still present. I ... did not have any bowel movements. I did urinate due to the volume of fluids I drank. I never ... View answer

Answered by : Dr. Tayyab Malik ( Gastroenterologist)
Dr.   Suresh Heijebu MD

I noticed I had soreness under my right breast near my ribcage. I took pepto bismol and Tylenol ... Activa yogurt and drink s lot of water. Can I take Activa yogurt after taking Pepto... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Grzegorz Stanko MD

Hello doctor, I just went to the bathroom and my stool was dark green and black I took Pepto bismol three days ago for a stomachache can that be it? Also I have been diagnosed with H Pylori and... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Pavan Kumar Gupta MD

12 days after a prsite cleanse my stool got from loose to watery. I took Pepto Bismol 2 days ago to counteract but it did not help. My stool is still black tary this morning after taking... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

to 108/70. I had some vegetable soup and took pepto bismal later in the day. A few hours later my diarrhea started being black. Before it had been yellowish. I have been drinking juice and trying to... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Malik MD

I took pepto bismol the night before last and I ve had two bowel movements that were black. I had a cheeseburger before taking the pepto bismol and some heartburn... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)
Dr. Balshree Sharma MD

I had an upset stomach on Friday and took one dose of Pepto Bismol mid afternoon. I have not taken ... the restroom. I read that it s normal for Pepto to cause black stool but I m... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr. Bhagyesh V. Patel MD

reflux so gave me pepto bismol, I still feel sick and when I go to the toilet now (past 2 Days) its very dark even black is this the pepto bismol? thank you for your time ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Abhijit Deshmukh MD

how does pepto bismol cause black stools? i took some twice yesterday and today all bowel movements ... since i know i took pepto and that could be the cause ... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)
Dr. Shanmugavadivu MD

including pepto bismol tablets. I just had a bowel movement that was black and rubbery. I investigated and inside was normal color but the outside was a rubbery black consistency.... View answer

Answered by : Dr. Shanmugavadivu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Pepto bismol is known to cause black stools. If stools remain black inspite of stopping pepto bismol ,then it could be bleeding. Stop pepto bismol and see your...

Dr. Robert Galamaga MD

Hello and thank you for the question. I would wait about 30 minutes before taking the Advil. This will make sure that the Advil is absorbed appropriately. Thanks again for sending your question. Dr. Galamaga

Dr.  Prasad MD

You could be suffering from acute gastroenteritis. It would be worthwhile to see your doctor. In the interim drink plenty of fluids and add pre and probiotics.